×

Conformally Riemannian structures. I, II. (English) Zbl 0105.16001

PDFBibTeX XMLCite
Full Text: DOI Numdam Numdam EuDML

References:

[1] CARTAN (Élie) . - Les problèmes d’équivalence, Selecta , p. 113-136. - Paris, Gauthier-Villars, 1939 . JFM 65.1417.01
[2] CARTAN (Élie) . - Les espaces à connexion conforme , Ann. Soc. pol. Math., t. 2, 1923 , p. 171-221. JFM 50.0493.01
[3] CHERN (S. S.) . - Pseudo-groupes continus infinis , Colloques internationaux du Centre national de la Recherche scientifique : Géométrie différentielle [52, 1953 , Strasbourg], p. 119-136. - Paris, Centre national de la Recherche scientifique, 1953 . Zbl 0053.01604 · Zbl 0053.01604
[4] EHRESMANN (Charles) . - Les connexions infinitésimales dans un espace fibré différentiable , Colloque de Topologie [ 1950 , Bruxelles], p. 29-55. - Liège, G. Thone ; Paris, Masson, 1951 (Centre belge de Recherches mathématiques). Zbl 0054.07201 · Zbl 0054.07201
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.